# SDR FDEA202203080524

- Difficulty date: March 8, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,114 hours, 25,212 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF ORIGINAL WRI ATA 22-10-XXX 08MAR22, TECH SERVICE ITEM  ISSUED AND C/W. DUE TO A/P2,   AND 2X'S FO'S SPEED DISPLAY DROPPING BACK TO 35 KNOTS THEN RECOVERING QUICKLY.   CHECK OF THE PITOT HEAT SYSTEM, PITOT DRAIN SYSTEM FOR MOISTURE. WARM OAT STATION   OR HEATED HANGAR SINCE THE CHECKS ARE DETERMINING IF  MOISTURE IS IN PITOT SYSTEM. C/W AMM  34-10-00-03 COMPLETE THE AIR DATA SYSTEM. AMM  34-10-00-03 COMPLETE THE AIR DATA SYSTEM   DRAINING. AMM 34-11-15-06 PITOT PROBE INSPECTION/CHECK. ALL AIRCRAFT ARE FITTED WITH PITOT PROBE P/N 0851HV   PER EO 6-3410-7-5002 IN COMPLIANCE WITH AD 2004-03-33, PER AIRBUS SB A300-34-6116. SYSTEM TEST   COMPLETED. NO PARTS CHANGED.    .
